# SDR ABXA000075

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 5641031503F
- Condition: Damaged
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CAPTAIN'S SEAT RECLINE DOES NOT STAY LOCKED IN POSITION.  SEAT BACK RELEASED TWICE ON TAKEOFF.  CLEANED, LUBED AND ADJUSTED CAPTAIN'S SEAT, OPS CHECKS GOOD.
